# SDR AALA201712069002

- Difficulty date: November 5, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 61,988 hours, 23,172 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Annular Shell
- Part number: D53370950210
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACKED SIDE SHELL ON FR 35 AT LEVEL OF STRINGER 30 LEFT HAND IN FORWARD CARGO COMPARTMENT. REPAIRED SIDE SHELL ON FR 35 AT LEVEL OF STRINGER 30 LEFT HAND IN FORWARD CARGO COMPARTMENT PER EA 275042.
